# SDR UALA2011101105516

- Difficulty date: October 11, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N62018
- Condition: Gouged
- Location: R4 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOOR HANDLE PAN ASSY IS GOUGED BEYOND LIMITS AT THE R4 DOOR.  REMOVED & REPLACED HANDLE PAN ASSY PER SRM AND REINSTALLED HANDLE BOX PER SM-50-52-11-06-JD.
